# SDR FDEA201203090834

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING (WING SIDE) OTBD FLAP OTBD HINGE SIDE LOAD FITTING SURFACE FOUND CORRODED.  REWORKED IAW REV 72 UPPER FACE EXISTING THICKNESS: 0.413", MATERIAL REMOVED :0.003",   REMAINING THICKNESS :0.410", LOWER FACE EXISTING THICKNESS: 0.410", MATERIAL REMOVED :0.002"   REMAINING THICKNESS: 0.408".   REPAIR CARRIED OUT IAW EA 1-5750-150448 PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
